Alert archive / Texas / Small Craft Advisories in 2015

Small Craft Advisory 9, NWS Brownsville, TX

January 22, 2015

NWS Brownsville, TX issued this small craft advisory at Jan 22, 2015, 7:34 AM CST. It took effect at Jan 22, 2015, 3:00 PM CST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Jan 22, 2015, 7:34 AM CST (13:34 UTC)
In effect from
Jan 22, 2015, 3:00 PM CST
Expired
Jan 24, 2015, 3:00 AM CST
In force
36 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

968 
WHUS74 KBRO 221334
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
734 AM CST THU JAN 22 2015

...STRONG WINDS AND HIGH SEAS IN WAKE OF COLD FRONT...

.A COLD FRONT WILL ARRIVE ACROSS THE LOWER TEXAS COASTAL WATERS
LATE THIS AFTERNOON. THE SURGE OF HIGH PRESSURE WILL RESULT IN A
TIGHT PRESSURE GRADIENT AND HIGH WINDS WITH BUILDING SEAS TONIGHT
AND FRIDAY.

GMZ130-132-135-222130-
/O.NEW.KBRO.SI.Y.0004.150123T0000Z-150123T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
734 AM CST THU JAN 22 2015

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 6 PM THIS
EVENING TO 6 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO 6 AM CST FRIDAY.

* WINDS: NORTH NORTHEAST 25 KNOTS GUSTING TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-222130-
/O.NEW.KBRO.SC.Y.0009.150123T0000Z-150123T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
734 AM CST THU JAN 22 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
6 AM CST FRIDAY.

* WINDS AND WAVES: NORTH NORTHEAST 25 KNOTS GUSTING TO 33 KNOTS.
  WAVE HEIGHTS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
6 follow-up statements
760 
WHUS74 KBRO 221548
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
948 AM CST THU JAN 22 2015

...STRONG WINDS AND HIGH SEAS IN WAKE OF COLD FRONT...

.A COLD FRONT WILL ARRIVE ACROSS THE LOWER TEXAS COASTAL WATERS
THIS AFTERNOON. THE SURGE OF HIGH PRESSURE WILL RESULT IN A TIGHT
PRESSURE GRADIENT AND HIGH WINDS WITH BUILDING SEAS THROUGH FRIDAY.

GMZ130-132-135-230300-
/O.EXT.KBRO.SI.Y.0004.150122T2100Z-150123T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
948 AM CST THU JAN 22 2015

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 3 PM THIS
AFTERNOON TO 6 AM CST FRIDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 3 PM
THIS AFTERNOON TO 6 AM CST FRIDAY. 

* WINDS: NORTH NORTHEAST 25 KNOTS GUSTING TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-230300-
/O.EXT.KBRO.SC.Y.0009.150122T2100Z-150123T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
948 AM CST THU JAN 22 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 AM CST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS
AFTERNOON TO 6 AM CST FRIDAY. 

* WINDS AND WAVES: WINDS NORTH NORTHEAST 25 KNOTS GUSTING TO 33
  KNOTS. WAVE HEIGHTS 4 TO 6 FEET EARLY...BECOMING 8 TO 10 FEET
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
532 
WHUS74 KBRO 222202
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
402 PM CST THU JAN 22 2015

...STRONG WINDS AND HIGH SEAS IN WAKE OF COLD FRONT...

.A COLD FRONT PUSHING ACROSS THE LOWER TEXAS COASTAL WATERS THIS
AFTERNOON. THE SURGE OF HIGH PRESSURE WILL RESULT IN A TIGHT
PRESSURE GRADIENT AND HIGH WINDS WITH BUILDING SEAS THROUGH
FRIDAY.

GMZ130-132-135-230615-
/O.CON.KBRO.SI.Y.0004.000000T0000Z-150123T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
402 PM CST THU JAN 22 2015

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM
CST FRIDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM CST
FRIDAY. 

* WINDS: NORTH NORTHEAST 25 KNOTS GUSTING TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-230615-
/O.CON.KBRO.SC.Y.0009.000000T0000Z-150123T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
402 PM CST THU JAN 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. 

* WINDS AND WAVES: WINDS NORTH NORTHEAST 25 KNOTS GUSTING TO 33 
  KNOTS. WAVE HEIGHTS 4 TO 6 FEET EARLY...BECOMING 8 TO 10 FEET 
  OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
330 
WHUS74 KBRO 230358
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
958 PM CST THU JAN 22 2015

...STRONG WINDS AND HIGH SEAS IN WAKE OF COLD FRONT...

.HIGH PRESSURE CONTINUES TO SURGE ACROSS THE AREA IN THE WAKE OF A
COLD FRONT. THE SURGE OF HIGH PRESSURE WILL RESULT IN A TIGHT PRESSURE
GRADIENT AND HIGH WINDS WITH BUILDING SEAS THROUGH FRIDAY. A
FURTHER INCREASE IN WINDS IS EXPECTED EARLY FRIDAY MORNING

GMZ150-170-231200-
/O.UPG.KBRO.SC.Y.0009.000000T0000Z-150123T1200Z/
/O.NEW.KBRO.GL.W.0003.150123T0358Z-150124T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
958 PM CST THU JAN 22 2015

...GALE WARNING IN EFFECT UNTIL 6 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST FRIDAY FOR GULF WATERS
SOUTH OF PORT MANSFIELD.

* WINDS AND WAVES: WINDS NORTH NORTHEAST 25 KNOTS GUSTING TO 36
  KNOTS. WAVE HEIGHTS 8 TO 12 FEET.

FREQUENT GALE FORCE GUSTS WILL BECOME MORE LIKELY AROUND 9 TO 10
AM FRIDAY AND PERSIST THROUGH MID AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

GMZ130-132-135-231200-
/O.EXT.KBRO.SI.Y.0004.000000T0000Z-150124T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
958 PM CST THU JAN 22 2015

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 PM CST
FRIDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 6 PM
CST FRIDAY. 

* WINDS: NORTH NORTHEAST 25 KNOTS GUSTING TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ155-175-231200-
/O.EXT.KBRO.SC.Y.0009.000000T0000Z-150124T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
958 PM CST THU JAN 22 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST FRIDAY. 

* WINDS AND WAVES: WINDS NORTH NORTHEAST 25 KNOTS GUSTING TO 33
  KNOTS. WAVE HEIGHTS 8 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JGG
HTTP://WWW.WEATHER.GOV/RGV
495 
WHUS74 KBRO 231224
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
624 AM CST FRI JAN 23 2015

...VERY STRONG WINDS CONTINUE TO DEVELOP ACROSS THE LOWER TEXAS
COASTAL WATERS THIS MORNING...

.SURFACE HIGH PRESSURE ACROSS SOUTHWEST TEXAS AND LOW PRESSURE
ACROSS THE NORTHEAST GULF OF MEXICO WILL PROVIDE A TIGHT PRESSURE
GRADIENT ACROSS THE WESTERN GULF OF MEXICO TODAY. WINDS AND SEAS WILL
CONTINUE TO INCREASE ACROSS THE LOWER TEXAS COASTAL WATERS LATER
THIS MORNING AS A RESULT.

GMZ150-170-232030-
/O.CON.KBRO.GL.W.0003.000000T0000Z-150124T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
624 AM CST FRI JAN 23 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS AND WAVES: NORTHWEST WINDS 25 TO 30 KNOTS WITH GUSTS TO
  NEAR 35 KNOTS. SEAS 9 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

GMZ130-132-135-232030-
/O.CON.KBRO.SI.Y.0004.000000T0000Z-150124T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
624 AM CST FRI JAN 23 2015

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
CST THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST
THIS EVENING. 

* WINDS: NORTHWEST WINDS 20 TO 25 KNOTS. ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ155-175-232030-
/O.CON.KBRO.SC.Y.0009.000000T0000Z-150124T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
624 AM CST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO
  NEAR 30 KNOTS. SEAS 7 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
945 
WHUS74 KBRO 232011
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
211 PM CST FRI JAN 23 2015

...VERY STRONG WINDS CONTINUE ACROSS THE LOWER TEXAS COASTAL
WATERS...

.SURFACE HIGH PRESSURE ACROSS SOUTHWEST TEXAS AND LOW PRESSURE
ACROSS THE NORTHEAST GULF OF MEXICO WILL PROVIDE A TIGHT PRESSURE
GRADIENT ACROSS THE WESTERN GULF OF MEXICO.

GMZ150-170-240415-
/O.CON.KBRO.GL.W.0003.000000T0000Z-150124T0000Z/
/O.EXB.KBRO.SC.Y.0009.150124T0000Z-150124T0900Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
211 PM CST FRI JAN 23 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
3 AM CST SATURDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM
CST THIS EVENING. 

* WINDS AND WAVES: NORTHWEST WINDS 25 TO 30 KNOTS WITH GUSTS TO
  NEAR 40 KNOTS DECREASING TO 20 TO 30 KNOTS AFTER 6 PM. SEAS 7 TO
  11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ155-175-240415-
/O.EXT.KBRO.SC.Y.0009.000000T0000Z-150124T0900Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
211 PM CST FRI JAN 23 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST
SATURDAY. 

* WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO 
  NEAR 30 KNOTS. SEAS 7 TO 11 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-240000-
/O.CON.KBRO.SI.Y.0004.000000T0000Z-150124T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
211 PM CST FRI JAN 23 2015

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
CST THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST
THIS EVENING. 

* WINDS: NORTHWEST WINDS 20 TO 25 KNOTS. ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
214 
WHUS74 KBRO 240014
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
614 PM CST FRI JAN 23 2015

...VERY STRONG WINDS CONTINUE ACROSS THE LOWER TEXAS COASTAL
WATERS...

.THE SURFACE PRESSURE GRADIENT REMAINS TIGHT WITH STRONG NORTHWEST
WINDS TO PERSIST FOR SEVERAL MORE HOURS. SURFACE HIGH PRESSURE
ACROSS SOUTHWEST TEXAS TO SLOWLY MOVE CLOSER TO THE WESTERN GULF
AS A STORM SYSTEM ACROSS THE NORTHEAST GULF OF TRACKS NORTHEAST.

GMZ150-170-240900-
/O.EXP.KBRO.GL.W.0003.000000T0000Z-150124T0000Z/
/O.CON.KBRO.SC.Y.0009.000000T0000Z-150124T0900Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
614 PM CST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
SATURDAY...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. 

* WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS GUSTS TO 30
  KNOTS. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-240200-
/O.EXP.KBRO.SI.Y.0004.000000T0000Z-150124T0000Z/
/O.NEW.KBRO.SI.Y.0005.150124T0014Z-150124T0200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
614 PM CST FRI JAN 23 2015

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 8 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 8 PM CST THIS
EVENING. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN
EFFECT. 

* WINDS: NORTHWEST WINDS AROUND 20 KNOTS. ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ155-175-240900-
/O.CON.KBRO.SC.Y.0009.000000T0000Z-150124T0900Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
614 PM CST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY.

* WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO
  NEAR 30 KNOTS. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 22, 5:36 AM CST, 1 hour 58 minutes earlier.

Area forecast discussion, Jan 22, 5:36 AM CST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
536 AM CST THU JAN 22 2015

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&

.AVIATION...THE LAST TRICKLE OF LIGHT RAIN AND SHOWERS FROM MEXICO
IS ENTERING THE COASTAL BEND OF THE LOWER TEXAS COAST AND AWAY FROM
THE TRIO OF MAJOR DEEP SOUTH TEXAS AERODROMES. HOWEVER...THE THREAT
OF ADDITIONAL CONVECTION WILL CONTINUE THROUGH THE MORNING AND EARLY
AFTERNOON HOURS AS A COLD FRONT APPROACHES FROM THE WEST. VFR IS
EXPECTED DURING A MAJORITY OF THIS PERIOD. THE PASSAGE OF THE
FRONT LATER THIS AFTERNOON WILL CAUSE VEERING WINDS AND DEVELOPING
MVFR CONDITIONS INTO THE EARLY EVENING. AVIATION CONDITIONS WILL
FURTHER DETERIORATE LATE THIS EVENING AND THROUGH THE OVERNIGHT
HOURS AS THE PRECIPITATION TYPE SHIFTS FROM SHOWERS TO LIGHT RAIN
AND DRIZZLE AND CEILINGS CONTINUE TO LOWER.
&&

.PREV DISCUSSION... /ISSUED 306 AM CST THU JAN 22 2015/

SHORT TERM.../NOW THROUGH FRIDAY/...SCATTERED SHOWERS ARE STREAMING
FROM THE SOUTH AND SOUTHWEST OUT OF NEIGHBORING MEXICO. LIGHT FOG IS
BEING REPORTED BY A FEW SURFACE OBSERVATION SITES...WITH ONLY SLIGHT
REDUCTIONS IN VISIBILITY. A STATIONARY FRONT IS CURRENTLY ANALYZED
ALONG A CORPUS CHRISTI TO ALICE TO LAS TIENDAS LINE WITHIN SOUTH
TEXAS.

TODAY...AFOREMENTIONED STATIONARY FRONT WILL CONVERT TO A COLD FRONT
AND WILL PASS THROUGH DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE ANTICIPATED...
WITH THE STORM PREDICTION CENTER ALSO HAVING THE ENTIRE BRO CWFA IN
A GENERAL RISK OF THUNDERSTORMS. HIGH TEMPERATURES IN THE MID TO
UPPER 70S WERE REALIZED AT THE OFFICIAL SITES WEDNESDAY WITH DECENT
CLOUD COVER OVERHEAD...SO SIMILAR TEMPERATURES ARE EXPECTED TODAY IN
ADVANCE OF THE LATE DAY COLD FRONT.

TONIGHT...PRECIPITATION TYPE WILL CONVERT FROM SHOWERS/THUNDERSTORMS
IN THE EVENING TO LIGHT RAIN FOR THE OVERNIGHT HOURS AS THE COLD
FRONT PUSHES FARTHER EAST AND LEAVES AN OVERRUNNING-TYPE WEATHER
PATTERN FOR THE BRO CWFA. INHERITED LOW TEMPERATURES IN THE MID TO
UPPER 40S APPEARED VERY REASONABLE AND WERE RETAINED FOR THIS CYCLE.

FRIDAY...COLD FRONT MOVES EVEN FARTHER AWAY AND OVERRUNNING RAINFALL
GRADUALLY ENDS FROM WEST TO EAST AS A 500 MB TROUGH APPROACHES...
WITH THE AXIS OF THIS TROUGH ROUGHLY ALONG THE INTERSTATE 69C
CORRIDOR BY THE END OF THE DAY. ALTHOUGH SKIES WILL BECOME PARTLY
CLOUDY FOR THE AFTERNOON HOURS...ENOUGH CLOUDINESS AND PRECIPITATION
AND COLD AIR ADVBECTION WILL BE PRESENT THROUGH MOST OF THE DAY TO
ENSURE TEMPERATURES IN THE MID TO UPPER 50S.

LONG TERM.../FRIDAY NIGHT THROUGH THURSDAY/...EARLY IN THE LONG TERM
THE UPPER LEVEL TROUGH AXIS WILL BE SITUATED RIGHT ALONG THE NE COAST
OF TEXAS. THIS TROUGH WILL DRIFT SURFACE COASTAL LOW NORTH ALONG THE
NORTHERN GULF COAST WITH ABUNDANT MOISTURE SURGING NORTH. NORTHWEST
FLOW WILL BE IN CONTROL FRIDAY NIGHT BECOMING LIGHTER BY THE EARLY
MORNING HOURS ON SATURDAY AS THE TROUGH EXITS THE REGION. DRY AIR
WILL FILTER INTO THE CWA BEHIND THIS TROUGH SATURDAY LIMITING ANY
MORE RAIN CHANCES. LOW TEMPS IN THE EARLY MORNING HOURS WILL BE
RANGING IN THE LOW 40S ACROSS THE RGV AND UPPER 30S ALONG THE
NORTHERN COUNTIES. LESS CLOUD COVER IS EXPECTED SATURDAY AFTERNOON
WITH A FEW HIGH CLOUDS STREAMING ACROSS THE REGION. THIS WILL ALLOW
FOR TEMPERATURES TO WARM UP INTO THE MID 60S. THE MODEL GUIDANCE ARE
TRENDING WARMER IN THE LAST RUN SO LEAN A FEW DEGREES WARMER FOR
SATURDAY. CONTINUE THE SAME TREND FOR THE WEEKEND AND EARLY NEXT
WEEK AS RIDGE TAKES CONTROL OF THE AREA WITH A LIGHT NORTHWEST FLOW
ALOFT AND WEAKER GRADIENT AT THE SURFACE.

A CUT OFF LOW OVER BAJA CA IS STILL BEEN DEPICTED BY THE MODELS WITH
A BROAD RIDGE STRENGTHENING OVER THE PACIFIC NORTHWEST COAST. AS THE
RIDGE SHIFTS EAST...THE CUT OFF LOW WEAKENS BECOMING AN OPEN WAVE AS
IT MOVES INTO BAJA CA MONDAY NIGHT INTO TUESDAY. MOST OF THE UPPER
LEVEL SUPPORT FOR ANY CONVECTION WILL REMAIN IN THE PERIPHERY OF THE
HIGH PRESSURE AS IT MOVES TOWARDS THE CENTRAL PLAINS TUESDAY NIGHT.
THIS WILL NOT BRING MUCH CHANGE TO THE WEATHER PATTERN AS THE MAIN
ACTIVITY REMAINS TO THE NORTH OF THE CWA. SURFACE HIGH PRESSURE WILL
STRENGTHEN INCREASING THE LOW LEVEL MOISTURE IN THE AREA COMING THE
SOUTHERN GULF WITH SOUTHEAST FLOW RETURNING WEDNESDAY.
HOWEVER...MOISTURE CONTENT WILL ONLY INCREASE THE CLOUD COVER ALONG
THE COASTAL COUNTIES WITH NO SIGNIFICANT RAINFALL EXPECTED.

MARINE...NOW THROUGH FRIDAY...BUOY 42020 REPORTED SOUTHEAST WINDS
AROUND 16 KNOTS GUSTING TO AROUND 18 KNOTS WITH SEAS SLIGHTLY UNDER
4 FEET WITH A PERIOD OF 5 SECONDS AT 02 CST/08 UTC. MODERATE WINDS
AND SEAS WILL PREVAIL ALONG THE LOWER TEXAS COAST TODAY IN ADVANCE
OF THIS EVENING/S PASSAGE OF A COLD FRONT. ADVERSE MARINE CONDITIONS
WILL DEVELOP AND PREVAIL IN THE WAKE OF THIS COLD FRONT FROM TONIGHT
THROUGH AT LEAST FRIDAY...WITH SMALL CRAFT ADVISORIES LIKELY. WINDS
MAY OCCASIONALLY GUST TO GALE FORCE TONIGHT THROUGH FRIDAY FOR THE
GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL
MILES OFFSHORE...BUT WITH SEA SURFACE TEMPERATURES RANGING FROM THE
UPPER 50S TO UPPER 60S...A SUSTAINED PERIOD OF GALE FORCE WINDS IS
NOT EXPECTED AT THIS TIME.

FRIDAY NIGHT THROUGH THURSDAY...NORTHWEST FLOW BEHIND THE FRONT
WILL CONTINUE FRIDAY NIGHT WITH HIGH SEAS AND STRONG WINDS. A SCA
WILL LIKELY BE NEEDED DURING THAT TIME. BY SATURDAY MORNING THE
SEAS BEGIN TO DIMINISH WITH LIGHTER WINDS OVER THE GULF WATERS
WITH BENIGN WEATHER PATTERN PREVAILING. THE PRESSURE GRADIENT WILL
REMAIN RELAX THROUGH THE REMAINDER OF THE LONG TERM PERIOD
MAINTAINING LIGHTER WINDS AND LOW SEAS THROUGH THURSDAY. ON
WEDNESDAY THE SOUTHEAST FLOW RETURNS AS HIGH PRESSURE STRENGTHENS
OVER THE GULF. NO SCEC OR SCA IS EXPECTED FOR THE REMAINDER OF THE
LONG TERM PERIOD.
&&

.BRO WATCHES/WARNINGS/ADVISORIES...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
Hazardous weather outlook, Jan 22, 4:22 AM CST, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
422 AM CST THU JAN 22 2015

TXZ248>257-231200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
422 AM CST THU JAN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED AT THE BEACHES OF
SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH BEGINNING TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED AT THE LOCAL BEACHES
ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-231200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
422 AM CST THU JAN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED ALONG THE LOWER TEXAS
COAST TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SMALL CRAFT ADVISORIES ALONG THE LOWER TEXAS COAST WILL LIKELY
CONTINUE THROUGH FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 7:34 AM CSTSmall Craft Advisory for WindsBRO34 hr

Nearby

Small Craft Advisories in Texas, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.